# SDR GLBA96200

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Missing
- Location: Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HON - RIGHT BLEED AIR FAIL ILLUMINATED AND LEFT BLEED WILL NOT HOLD PRESSURE.  MAINTENANCE FOUND PACKINGS MISSING IN BLEED DUCT ASSY ON LEFT SIDE. INSTALLED PACKINGS, REPAIRED EVA TUBING AND OPERATED NORMALLY.  (X)
